EMIS ELibM Electronic Journals Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiques naturelles / sciences mathematiques
Vol. CXLI, No. 35, pp. 25–47 (2010)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


Perturbation theorems for convoluted $C$-semigroups and cosine functions

M. Kostic

Faculty of Technical Sciences, University of Novi Sad, Trg D. Obradovica 6, 21125 Novi Sad, Serbia

Abstract: In this paper, we prove several different types of additive perturbation theorems for (local) convoluted $C$-semigroups and cosine functions.

Keywords: convoluted $C$-semigroups, convoluted $C$-cosine functions, perturbations

Classification (MSC2000): 47D06, 47D60, 47D62

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 3 Oct 2010. This page was last modified: 20 Jun 2011.

© 2010 Mathematical Institute of the Serbian Academy of Science and Arts
© 2010–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition